Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i6.20
pages 463-475

Electromagnetic Wave Diffraction by Two-Periodic Grating of Continuous Curvilinear Metal Strips

P. L. Mladyonov
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4, Krasnoznamennaya St., Kharkov 61002, Ukraine

RÉSUMÉ

Diffraction characteristics of a periodic grating consisting of strips in a shape of rounded meander, wavy- or saw-shape lines are investigated using the method of moments. The analysis of the total resonant reflection and transmission for the linearly polarized incident normally plane electromagnetic wave is performed for the single mode. The comparison of reflection properties of two-periodic gratings with the classical plane grating of straight-line strips is presented.


Articles with similar content:

MULTIBAND PIRAMIDAL HORN ANTENNAS WITH IDENTICAL MAIN LOBE WIDTHS OF THE DIRECTIONAL PATTERNS
Telecommunications and Radio Engineering, Vol.73, 2014, issue 9
N. N. Gorobets, A. A. Yelizarenko
Frequency Dependences of Scattering Matrices in the Resonance Domain
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
S. Y. Tolstel, V. I. Lutsenko
EVALUATION OF GAUSSIAN BEAM SCATTERING CHARACTERISTICS FOR DOUBLE-PERIODIC STRUCTURES
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 1
O. A. Yeliseyev, A. V. Gribovsky
ANGULAR SELECTIVE PROPERTIES OF ONE-DIMENSIONAL ANISOTROPIC PHOTONIC CRYSTALS
Telecommunications and Radio Engineering, Vol.70, 2011, issue 14
K. A. Vytovtov, A. D. Arhipov
Asymptotic Solution of a Problem of Electromagnetic Wave Scattering by Perfectly Conducting Cylindrical Object Embedded in a Dielectric Half-Space
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Oleg ll'ich Sukharevsky, A. Z. Sazonov, A. V. Muzychenko